I've only been on it for 4 days but feel pretty lightheaded. Doctor says wait another 4 or 5 days to see if it subsides.
18 Jun 2009
Grinaldi, the suggested therapeutic response is usually 1-2 weeks. If there is no decrease in b/p by then, most doctors will re-evaluate. I'd also add that you shouldn't stop taking bystolic abruptly either; you have to taper off of it or it could cause severe cardiac reactions. Hope this helps.
21 Jul 2009
grinaldi being lightheaded is no fun. My experience has been to take a deep breath and let it out before I stand up. (Myself, the negative reaction to Bystolic might have had more to do with the sudden stop of Diltiazem.) At any rate please listen to your body and call your Doc. if ur sympt. continue after day 10. Hope you feel better soon.
- Bystolic Information for Consumers
- Bystolic Information for Healthcare Professionals (includes dosage details)
- Side Effects of Bystolic (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... charitable plan available through the drug's manufacturer? I have atrial fibrillation and Bystolic has helped suppress it
1 answer • 7 Jan 2010
This is my fourth week of taking Bystolic. Yesterday my bottom lip started to look like I was getting a fever blister, which I do get, but, very ...
2 answers • 30 Jun 2010
Has anyone else had this done? If they give me a Valium or painkillers afterward is it ok to take them with 5 mg bystolic? I'm not a big fan of ...
1 answer • 24 Feb 2013
with most BP meds, it interacts with grapefruit or grapefruit juice. Is this a problem with Bystolic?
0 answers • 18 May 2013